# SDR 2009FA0000629

- Difficulty date: July 16, 2009
- Submitted: July 16, 2009
- Operation: General aviation
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,404 hours, 17,161 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200347
- Part serial: 000567
- Condition: Debonded
- Location: Lt Wing Te Flap
- Part time: 46,404 hours, 17,161 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND ON T/E OF LT INBD MAIN FLAP AT FLAP STA 237.88 TO 224.63.
